×

Found 300 Documents (Results 1–100)

100
MathJax

On indefinite cases of operator identities which arise in interpolation theory. II. (English) Zbl 06767996

Alpay, Daniel (ed.) et al., Recent advances in inverse scattering, Schur analysis and stochastic processes. A collection of papers dedicated to Lev Sakhnovich. Cham: Birkhäuser/Springer. Oper. Theory: Adv. Appl. 244, 341-378 (2015).
PDF BibTeX XML Cite
Full Text: DOI

Algebras of complete Hörmander vector fields, and Lie-group construction. (Italian. English summary) Zbl 1431.22005

“Bruno Pini” Mathematical Analysis Seminar 2014. Papers from the seminar, University of Bologna, Bologna, Italy, 2014. Bologna: Università di Bologna, Alma Mater Studiorum. 15-30 (2014).
MSC:  22E05 34C14 58A30
PDF BibTeX XML Cite
Full Text: Link

An area formula for Lipschitz mappings of Carnot-Carathéodory spaces. (English. Russian original) Zbl 1305.53042

Izv. Math. 78, No. 3, 475-499 (2014); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 78, No. 3, 53-78 (2014).
PDF BibTeX XML Cite
Full Text: DOI

On local approximation theorem on equiregular Carnot-Carathéodory spaces. (English) Zbl 1294.53032

Stefani, Gianna (ed.) et al., Geometric control theory and sub-Riemannian geometry. Proceedings of the meeting on geometric control theory and sub-Riemannian geometry, dedicated to Andrei A. Agrachev on the occasion of his 60th birthday, Cortona, Italy, May 21–25, 2012. Cham: Springer (ISBN 978-3-319-02131-7/hbk; 978-3-319-02132-4/ebook). Springer INdAM Series 5, 241-262 (2014).
MSC:  53C17 58J90
PDF BibTeX XML Cite
Full Text: DOI

Invariant distances and metrics in complex analysis. 2nd extended ed. (English) Zbl 1273.32002

De Gruyter Expositions in Mathematics 9. Berlin: Walter de Gruyter (ISBN 978-3-11-025043-5/hbk; 978-3-11-025386-3/ebook). xvii, 861 p. (2013).
MSC:  32-02 32F45
PDF BibTeX XML Cite
Full Text: DOI

Hyperbolic metrics on universal Teichmüller space and extremal problems. (English. Russian original) Zbl 1264.30034

J. Math. Sci., New York 182, No. 1, 70-86 (2012); translation from Ukr. Mat. Visn. 8, No. 4, 557-579 (2011).
MSC:  30F60 32G15
PDF BibTeX XML Cite
Full Text: DOI Link

Condition of cc-homogeneous cone and cc-balls on Heisenberg groups. (Russian, English. English summary) Zbl 1249.53043

Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform. 11, No. 4, 8-20 (2011); translation in J. Math. Sci., New York 195, No. 6, 779-790 (2013).
MSC:  53C17
PDF BibTeX XML Cite

Coercive estimates and integral representation formulas on Carnot groups. (English. Russian original) Zbl 1235.43007

Dokl. Math. 83, No. 3, 293-297 (2011); translation from Dokl. Akad. Nauk 438, No. 1, 17-21 (2011).
MSC:  43A80 46E35
PDF BibTeX XML Cite
Full Text: DOI

Mathematical analysis of problems in the natural sciences. Translated from the 2008 Russian original by Gerald Gould. (English) Zbl 1213.00059

Berlin: Springer (ISBN 978-3-642-14812-5/hbk; 978-3-642-14813-2/ebook). xi, 135 p. (2011).
PDF BibTeX XML Cite
Full Text: DOI

Nonpositive curvature and complex analysis. (English) Zbl 1246.30075

Contreras, Manuel D. (ed.) et al., Five lectures in complex analysis. Second winter school complex analysis and operator theory, Sevilla, Spain, February 5–9, 2008. Providence, RI: American Mathematical Society (AMS). Madrid: Real Sociedad Matemática Española (ISBN 978-0-8218-4809-8/pbk). Contemporary Mathematics 525, 43-83 (2010).
PDF BibTeX XML Cite

Boundary at infinity of symmetric rank one spaces. (English. Russian original) Zbl 1203.53038

St. Petersbg. Math. J. 21, No. 5, 681-691 (2010); translation from Algebra Anal. 21, No. 5, 3-18 (2009).
MSC:  53C23 53C35
PDF BibTeX XML Cite
Full Text: DOI arXiv

On some nonuniform cases of the weighted Sobolev and Poincaré inequalities. (English. Russian original) Zbl 1207.46033

St. Petersbg. Math. J. 20, No. 3, 447-463 (2009); translation from Algebra Anal. 20, No. 3, 163-186 (2008).
MSC:  46E35 26D10 35A25
PDF BibTeX XML Cite
Full Text: DOI

A local approximation theorem on Carnot manifolds under minimal smoothness conditions. (English. Russian original) Zbl 1188.53029

Dokl. Math. 80, No. 1, 585-589 (2009); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 427, No. 6, 731-736 (2009).
MSC:  53C17
PDF BibTeX XML Cite
Full Text: DOI

Algebraic properties of the tangent cone to a quasimetric space with dilations. (English. Russian original) Zbl 1198.53033

Dokl. Math. 80, No. 2, 734-738 (2009); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 428, No. 5, 586-590 (2009).
MSC:  53C17 54E20
PDF BibTeX XML Cite
Full Text: DOI

Geometric analysis on quaternion anisotropic Carnot groups. (English. Russian original) Zbl 1165.53031

Dokl. Math. 77, No. 1, 124-129 (2008); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 418, No. 6, 731-736 (2008).
PDF BibTeX XML Cite
Full Text: DOI

Some problems of approximation of the generalized Carathéodory function in a special domain \(\Omega_{\nu}\). (English. Russian original) Zbl 1149.47029

Math. Notes 81, No. 5, 711-715 (2007); translation from Mat. Zametki 81, No. 5, 792-796 (2007).
MSC:  47B50 46C20
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference